06-16-2022, 07:49 AM
I know this is an old post but I lost a lot of weight when I was prescribed T0ppAmax as an inpatient. It was prescribed to help me stop cravings of s/harms behaviours and it sure did stop the cravings or maybe sad feeling that made the cravings (not sure) but it also stopped the craving for all kinds of things. Food included lol.. It pretty much made it difficult to eat although I already did have an “unhealthy” desire to lose weight so perhaps it played into my behaviours BUT it definitely worked initially while my body was first getting used to it. And if you Google it you can see I’m not the only one who had this side effect of not wanting food.
I don’t take it so much now. Only PRN (as required in emergency) when I’m trying not to use other psych meds to much in a row.
Other people are on it for migraines others are even on it for bipolar
It’s an interesting med
Some people hate it. Some love it. Some say it saved their life some say it ruined them.
It’s probably not a good long term drug at high doses as it seems to somehow eat away at the vitamins (especially vitamin D and magnesium) in your body. From what I researched at my limited ability that’s what hrs of googling told me lol
When they put me on it I was obsessed about learning about it and paranoid I would lose my hair .. but i was fine.
Anyway
Can’t take it anymore really as I need to try and eat.
It probably gave me a new problem with weight loss obsession haha but it helped me stop s/harms cravings so that did help me break that habit.
Maybe it could help someone I dunno ?♀️
I had a friend lose weight on it. A LOT of weight but , it only had the appetite suppressant effect for the first 6 weeks.
I don’t take it so much now. Only PRN (as required in emergency) when I’m trying not to use other psych meds to much in a row.
Other people are on it for migraines others are even on it for bipolar
It’s an interesting med
Some people hate it. Some love it. Some say it saved their life some say it ruined them.
It’s probably not a good long term drug at high doses as it seems to somehow eat away at the vitamins (especially vitamin D and magnesium) in your body. From what I researched at my limited ability that’s what hrs of googling told me lol
When they put me on it I was obsessed about learning about it and paranoid I would lose my hair .. but i was fine.
Anyway
Can’t take it anymore really as I need to try and eat.
It probably gave me a new problem with weight loss obsession haha but it helped me stop s/harms cravings so that did help me break that habit.
Maybe it could help someone I dunno ?♀️
I had a friend lose weight on it. A LOT of weight but , it only had the appetite suppressant effect for the first 6 weeks.

